# SDR IXXA20210303012

- Difficulty date: February 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 103,369 hours, 22,420 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: DET2A
- Condition: False Activation
- Location: Main Deck Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ENROUTE MAIN CARGO DECK A-2 SMOKE DETECTION AMBER LIGHT ON CENTER CONSOLE WITH NO INDICATION OF SMOKE, MASTER CAUTION OR EICAS INDICATIONS. CREW DECLARED EMERGENCY AND DIVERTED TO KMSP. UPON LANDING NO THERMAL HOT SPOTS DETECTED BY FIRE CREW. MAIN DECK CARGO FREIGHT WAS OFFLOADED TO FACILITATE INSPECTION. GENERAL VISUAL INSPECTION OF UPPER CARGO. NO DEFECTS NOTED. INITIATED DEFERRAL MAINTENANCE ITEM CAT C. AICRAFT RELEASED TO SERVICE. FLIGHT CONTINUED TO DESTINATION STATION KSMF WITH NO FAULTS PRESENT FOR DURATION OF FLIGHT. REMOVED AND REPLACED SMOKE DETECTOR 2A IAW B767 IAI MM 26-14-01. OPERATIONAL CHECK SATISFACTORY. DEFERRAL MAINTENANCE ITEM 21070 CLEAR.
